# SDR ASAA2024102153318

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 72,191 hours, 38,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS SMALL EXIT COVER BY L1 DOOR LOOSE. GROUNDED - YES. REPLACED BROKEN EXIT SIGN COVER IN ADJACENT TO THE L1 DOOR SECURED. AND LIGHTS OPS GOOD IN REF. AMM 33-00-00.
